I haven't updated. But I've been having a hell of a time of it.
Remember when I mentioned that a couple of months ago I started tapering off the SSRI drug I'd been put on for my IBS/Colitis that I've tried more than once to get off of with no success? That I was determined to do it this time? I had a plan and had done research?
Throw all that out of the window, because the reality of trying to oh so slowly taper off of Lexapro hit a huge snag more than me being super cranky with everyone. This last week, just in time for my birthday, I developed the worst withdrawal symptoms. My plans fell apart and I fell into the arms of my doctors at Hopkins yet again.
Now I'm having what feels like a bad case of the flu with jumpy anxiety and brain zaps thrown in for shits and giggles. This morning I had a near meltdown at church because Saturday and then Sunday I started having sensory overload. I had to hide Saturday afternoon in my darkened bedroom reading "Game of Thrones" in silence. Today I hid down in the darkened fellowship hall, had breakfast and read "Game of Thrones" in silence. It was like all the chattering of the people and the worship music was like electricity zapping around my brain causing pain.
This last week was dreadful and involved a great deal of lazing around trying not to puke and with the way I feel at this moment I'm thinking this week will be more of the same. I think I'm personally keeping Canada Dry ginger ale company and Nabisco's Saltine division afloat on my own this week. Clean eating went out of the window.
Birthday was dreadful, but that's a tale for another day, involving whining about insensitive men and feeling emotionally and physically like, well, you know...
According to my doctors this should start going away sometime in the next week or so as my body adjusts to the lack of SSRI.
I need a beach week so badly~